# SDR 99ZZZX1390

- Difficulty date: January 27, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4HP
- Make and model: Cessna 172R
- Aircraft serial: 17280302
- System (JASC): 2710 · Aileron Control System
- Part: Yoke Assy
- Part number: 05600156
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 461 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT UPPER SIDE OF CONTROL YOKE ROLLER IS DISENGAGING FROM SUPPORT GUIDE WHEN SIDE PRESSURE IS APPLIED TO YOKE. CESSNA HAS FOUND THAT THE CONTROL YOKES IN ARE NOT WELDED CORRECTLY. REPLACED YOKE AND LEFT GUIDE SUPPORT, OPS CHECKS NORMAL.
